A numerical method for solving inverse eigenvalue problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 5, p. 1003-1017
@article{M2AN_1999__33_5_1003_0,
     author = {Dai, Hua},
     title = {A numerical method for solving inverse eigenvalue problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {5},
     year = {1999},
     pages = {1003-1017},
     zbl = {0945.65040},
     mrnumber = {1726721},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_5_1003_0}
}
Dai, Hua. A numerical method for solving inverse eigenvalue problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 5, pp. 1003-1017. http://www.numdam.org/item/M2AN_1999__33_5_1003_0/

[1] G. Alefeld, A. Gienger and G. Mayer, Numerical validation for an inverse matrix eigenvalue problem. Computing 53 (1984) 311-322. | MR 1308769 | Zbl 0813.65076

[2] F.W. Biegler-König, Sufficient conditions for the solubility of inverse eigenvalue problems. Linear Algebra Appl. 40 (1981) 89-100. | MR 629609 | Zbl 0473.15006

[3] F.W. Biegler-König, A Newton iteration process for inverse eigenvalue problems. Numer. Math. 37 (1981) 349-354. | MR 627109 | Zbl 0458.65023

[4] Z. Bohte, Numerical solution of the inverse algebraic eigenvalue problem. Comput. J. 10 (1968) 385-388. | MR 221744 | Zbl 0167.45303

[5]Z.H. Cao, J.J. Xie and R.C. Li, A sharp version of Kahan's theorem on clustered eigenvalues. Linear Algebra Appl. 245 (1996) 147-156. | MR 1404174 | Zbl 0860.15017

[6] X. Chen and M.T. Chu, On the least squares solution of inverse eigenvalue problems. SIAM J. Numer. Anal. 33 (1996) 2417-2430. | MR 1427471 | Zbl 0864.65021

[7] M.T. Chu, Soiving additive inverse eigenvalue problem for symmetrie matrices by the homotopy method. IMA J.Numer. Anal. 9 (1990) 331-342. | MR 1068196 | Zbl 0703.65024

[8] H. Dai, On the additive inverse eigenvalue problem. Transaction of Nanjing University of Aeronautics and Astronautics 7 (1990) 108-113. | Zbl 0737.65032

[9] H. Dai, Sufficient condition for the solubility of an algebraic inverse eigenvalue problem (in Chinese). Math. Numer. Sinica 11 (1989) 333-336. | MR 1037457 | Zbl 0687.15008

[10] H. Dai and P. Lancaster, Numerical methods for finding multiple eigenvalues of matrices depending on parameters. Numer. Math. 76 (1997) 189-208. | MR 1440120 | Zbl 0873.65034

[11] A.C. Downing and A.S. Householder, Some inverse characteristic value problems. J. Assoc. Comput. Mach. 3 (1956)203-207. | MR 83817

[12] S. Friedland, Inverse eigenvalue problems. Linear Algebra Appl. 17 (1977) 15-51. | MR 472861 | Zbl 0358.15007

[13] S. Friedland, J. Nocedal and M.L. Overton, The formulation and analysis of numerical methods for inverse eigenvalue problems. SIAM J. Numer. Anal. 24 (1987) 634-667. | MR 888754 | Zbl 0622.65030

[14] G.H. Golub and C. F. Van Loan, Matrix Computations, 2nd edn. Johns Hopkins University Press, Baltimore, MD (1989). | MR 1002570 | Zbl 0733.65016

[15] K.P. Hadeler, Ein inverses Eigenwertproblem. Linear Algebra Appl. 1 (1968) 83-101. | MR 227189 | Zbl 0159.03602

[16] W.N. Kublanovskaya, On an approach to the solution of the inverse eigenvaiue problem. Zap. Naucn. Sem. Leningrad Otdel. Mat. Inst. Steklov. (1970) 138-149. | Zbl 0247.65027

[17] F. Laborde, Sur un problème inverse d'un problème de valeurs propres. C.R. Acad. Sci. Paris. Sér. A-B 268 (1969) 153-156. | MR 241441 | Zbl 0174.47001

[18] P. Lancaster and M. Tismenetsky, The Theory of Matrices with Applications. Academic Press, New York (1985). | MR 792300 | Zbl 0558.15001

[19] L.L. Li, Some sufficient conditions for the solvability of inverse eigenvalue problems. Linear Algebra Appl. 148 (1991) 225-236. | MR 1090762 | Zbl 0725.15006

[20] L.L. Li, Sufficient conditions for the solvability of algebraic inverse eigenvalue problems. Linear Algebra Appl. 221(1995) 117-129. | MR 1331794 | Zbl 0827.15005

[21] R.C. Li, QR decomposition and nonlinear eigenvalue problems (in Chinese). Math. Numer. Sinica 14 (1989) 374-385. | Zbl 0997.65527

[22] R.C. Li, Compute multiply nonlinear eigenvalues. J. Comput. Math. 10 (1992) 1-20. | MR 1159618 | Zbl 0752.65042

[23] R.C. Li, Algorithms for inverse eigenvalue problems. J. Comput. Math. 10 (1992) 97-111. | MR 1159625 | Zbl 0751.65027

[24] P. Morel, Des algorithmes pour le problème inverse des valeur propres. Linear Algebra Appl. 13 (1976) 251-273. | MR 395187 | Zbl 0353.65021

[25] M. Ortega and W.C. Rheinbold, Iterative Solution of Nonlinear Equations in Several Variables.. Academic Press New York (1970). | MR 273810 | Zbl 0241.65046

[26] G.W. Stewart and J.-G. Sun, Matrix Perturbation Analysis. Academic Press, New York (1990). | MR 1061154

[27] J.-G. Sun, On the sufficient conditions for the solubility of algebraic inverse eigenvalue problems (in Chinese). Math. Numer. Sinica 9 (1987) 49-59. | MR 893378 | Zbl 0616.15012

[28] J.-G. Sun and Q. Ye, The unsolvability of inverse algebraic eigenvalue problems almost everywhere. J. Comput.Math. 4 (1986) 212-226. | MR 860150 | Zbl 0595.15007

[29] J.-G. Sun, The unsolvability of multiplicative inverse eigenvalues almost everywhere. J. Comput. Math. 4 (1986) 227-244. | MR 860151 | Zbl 0595.15008

[30] S.F. Xu, On the necessary conditions for the solvability of algebraic inverse eigenvalue problems. J. Comput. Math. 10 (1992) 93-97. | Zbl 0745.15004

[31] S.F. Xu, On the sufficient conditions for the solvability of algebraic inverse eigenvalue problems. J. Comput. Math. 10 (1992) 171-180.

[32] Q. Ye, A class of iterative algorithms for solving inverse eigenvalue problems (in Chinese). Math. Numer. Sinica 9(1987) 144-153. | MR 915302 | Zbl 0633.65037

[33] S.Q. Zhou and H. Dai, The Algebraic Inverse eigenvalue Problem (in Chinese). Henan Science and Technology Press, Zhengzhou, China (1991).